| Model Number |
1021-06 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
07/22/2025
Type of Reportable Event
Malfunction
Event or Problem Description
On july 22nd, the user contacted dario to report inconsistent blood glucose (bg) readings.The user reported that following his feeling that his bg was low, he tested his bg with his dario meter and received a reading of 78 mg/dl.Following the above, the user took some glucose tablets and retested his bg, receiving readings of 328 mg/dl, 278 mg/dl and 119 mg/dl.The user did not mention his actions or the time that had elapsed between the different bg readings.
Additional Manufacturer Narrative
Multiple attempts to follow up with the user were made, however, no response has been received to date.There is not enough information available to further investigate this case.Therefore, no resolution is available.